MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H 01.12.032 CEMENTLESS, HA COATED LAT STEM SIZE 2; FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA QUADRA-H 01.12.032 CEMENTLESS, HA COATED LAT STEM SIZE 2; FEMORAL COMPONENT
Model Number 01.12.032
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 september 2021: lot 164553: (b)(4) items manufactured and released on 8-11-2016.Expiration date: 2021-10-17 no anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event since 2017.Visual inspection performed by r&d manager: looking at the images it is visible the explanted stem was covered with patient blood.It is not easy to identify if the ha coating has been absorbed completely by patient bone, even if it seems so.Some signs and scratches are present on the stem neck due to revision surgery.More details will be added during visual inspection if the stem will be available.The root cause remains unknown.
 
Event or Problem Description
Revision surgery was performed about 4 years after the primary surgery due to stem mobilization.The exact primary date is unknown.

Brand Name
QUADRA-H 01.12.032 CEMENTLESS, HA COATED LAT STEM SIZE 2
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12711292
Report Number3005180920-2021-00828
Device Sequence Number17389756
Product Code JDI
UDI-Device Identifier07630030802140
UDI-Public07630030802140
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2021
Device Model Number01.12.032
Device Catalogue Number01.12.032
Device Lot Number164553
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR